Abstract and Applied Analysis

On boundary value problems for degenerate differential inclusions in Banach spaces

Valeri Obukhovskii and Pietro Zecca

Full-text: Open access

Abstract

We consider the applications of the theory of condensing set-valued maps, the theory of set-valued linear operators, and the topological degree theory of the existence of mild solutions for a class of degenerate differential inclusions in a reflexive Banach space. Further, these techniques are used to obtain the solvability of general boundary value problems for a given class of inclusions. Some particular cases including periodic problems are considered.

Article information

Source
Abstr. Appl. Anal., Volume 2003, Number 13 (2003), 769-784.

Dates
First available in Project Euclid: 28 July 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1059416444

Digital Object Identifier
doi:10.1155/S108533750330301X

Mathematical Reviews number (MathSciNet)
MR1996923

Zentralblatt MATH identifier
1076.34070

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21] 34B15
Secondary: 47H04 47H09 47H11 47A06

Citation

Obukhovskii, Valeri; Zecca, Pietro. On boundary value problems for degenerate differential inclusions in Banach spaces. Abstr. Appl. Anal. 2003 (2003), no. 13, 769--784. doi:10.1155/S108533750330301X. https://projecteuclid.org/euclid.aaa/1059416444


Export citation